Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 25, NWS Atlanta, GA

July 6, 20245 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 6, 2024, 8:04 PM EDT for 5 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2024, 8:04 PM EDT (00:04 UTC)
Expired
Jul 6, 2024, 10:50 PM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, GA, Laurens County, GA, Treutlen County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

712 
WGUS52 KFFC 070004
FFWFFC
GAC167-175-283-303-319-070600-
/O.NEW.KFFC.FF.W.0025.240707T0004Z-240707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
804 PM EDT Sat Jul 6 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northeastern Laurens County in central Georgia...
  Southeastern Wilkinson County in central Georgia...
  Central Johnson County in east central Georgia...
  Northwestern Treutlen County in east central Georgia...
  South Central Washington County in east central Georgia...

* Until 200 AM EDT.

* At 804 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Dublin, Wrightsville, East Dublin, Adrian, Dexter, Rentz, Brewton, 
  Minter, Lovett, Spann, Scott, Tuckers Crossroad, Rockledge, 
  Harlow, Orland, Orianna, Lowery and Blackville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3279 8272 3268 8273 3258 8259 3256 8259
      3253 8256 3253 8260 3252 8260 3252 8262
      3251 8265 3251 8258 3250 8253 3250 8251
      3228 8277 3242 8307 3255 8295 3277 8305
      3283 8286

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
045 
WGUS72 KFFC 070250
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1050 PM EDT Sat Jul 6 2024

GAC167-175-283-303-319-070300-
/O.CAN.KFFC.FF.W.0025.000000T0000Z-240707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson GA-Laurens GA-Treutlen GA-Washington GA-Wilkinson GA-
1050 PM EDT Sat Jul 6 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN LAURENS, 
SOUTHEASTERN WILKINSON, CENTRAL JOHNSON, NORTHWESTERN TREUTLEN AND 
SOUTH CENTRAL WASHINGTON COUNTIES...

The threat for flooding and flash flooding is no longer expected. 
Although rain has ended, some larger creeks and rivers may continue 
to see high water levels. Avoid flooded areas and continue to heed 
any road closures.

&&

LAT...LON 3279 8272 3268 8273 3258 8259 3256 8259
      3253 8256 3253 8260 3252 8260 3252 8262
      3251 8265 3251 8258 3250 8253 3250 8251
      3228 8277 3242 8307 3255 8295 3277 8305
      3283 8286

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:43 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 6, 7:43 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
743 PM EDT Sat Jul 6 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 229 PM EDT Sat Jul 6 2024

Key Messages:

 - Scattered afternoon and evening thunderstorms may produce
efficient rainfall rates and isolated wind gusts near 40 mph today
and Sunday.

 -  Hot and humid conditions will continue in the region through
Sunday.

This Evening and Tonight:

A weak stationary frontal boundary was positioned near the
Interstate 20 corridor this afternoon. Thunderstorms were ongoing
along and south this boundary, and they should continue (with a
gradual southward drift) into this evening. Poor mid level lapse
rates (5.5 C/km or less) and a lack of shear (generally less than 15
kt) suggest that severe weather is unlikely today. The strongest
storms may however generate hefty rainfall rates (1-3 inches per
hour), frequent lighting and isolated wind gusts near 40 mph. Our
12Z sounding indicated a PW values of 2.13 inches, well above the
90th percentile for early July.

Heat remains a concern this afternoon and the Heat Advisory is in
place for portions of central and northern Georgia through 8 PM.
Widespread heat index values in the 102-107 degree range have been
observed, and isolated spots may approach 109 degree before either
storms arrive or diurnal heating ends.

Today's rainfall and the high dewpoints could lead to patchy fog
development early Sunday morning. For the fog to have a chance to
form the region will need to see good clearing and radiational
cooling tonight. The degree to which this will occur is iffy, though
we have included some patchy fog in our official forecast for Sunday
morning.

For Sunday:

The primary decision point for Sunday was whether or not a Heat
Advisory will be needed for portions of central Georgia. Surface
dewpoints should remain high (mid to upper 70s) in the region and
this will keep ambient conditions unpleasantly muggy. It will also
significantly prop up heat indices. However, afternoon high
temperatures look like they may be 1-3 degrees cooler compared to
Saturday's highs. Cloud cover, afternoon showers and thunderstorms,
and a slight decline in 850 mb temperatures should be the main
factors behind these temperatures declines. Given these
considerations peak heat index values should peak in the 100-106
degree range Sunday afternoon. While this may have patches of the
area flirting with the 105 degree threshold for a Heat Advisory for
a couple of hours, it doesn't appear sufficient to warrant an area
wide advisory. Thus we are forgoing the issuance of a Heat Advisory
for Sunday at this time. This decision will be reevaluated this
evening and early Sunday morning. There is a 40% chance that a Heat
Advisory will be issued for a portion of central Georgia by a later
shift.

As mentioned above, thunderstorms will be a concern Sunday afternoon
and evening. The front draped across the region today should washout
somewhat on Sunday. This will limit low level support for
thunderstorms and favor diurnally driven convection that is less
predictable in terms of location. It should also allow better
precipitation chances to spread back into northern Georgia (a trend
evident in the 12Z HREF guidance). Small mid level temperature
declines may allow 700-500 mb lapse rates to creep towards 6.0 C/km
Sunday afternoon (slight improvement but still poor for severe
weather). Effective shear for storms to work with should be similar
to today (generally 20 kt or less). Given these considerations
severe weather is unlikely Sunday. PW values near 2.0 inches will
remain in the region and this should favor efficient rainfall rates
(1-2.5 inches per hour) and precipitation loading (for downburst
winds). Thus with the strongest storms we can't rule out isolated
gusts near 40 mph and localized rain totals of 2 inches.

Albright

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 229 PM EDT Sat Jul 6 2024

Typical summertime conditions will persist through the long term
forecast. Hot daily temperatures in the upper 80s to mid 90s
accompanied by triple digit heat index values and afternoon storm
chances are expected through the end of the period. As high pressure
over the forecast area wanes through the early half of the work
week, a broad trough over the eastern half of the CONUS will help
keep moisture in place over the forecast area and disturbances
within the flow will produce daily thunderstorm chances during the
afternoon and evening hours. These storms are likely to be the
typical summertime pulse variety with frequent lightning and gusty
winds being the primary hazard. Despite abundant surface instability
peaking during the afternoon hours, shear is lacking and ultimately
reducing any appreciable risk of widespread severe weather. Another
hazard in any strong storms through the week will be periods of
heavy rainfall as PWATs are forecast to range from 2.0-2.5"
through much of the long term. While QPF through Saturday morning
ranges generally from 2.0-3.0+", locally higher amounts will be
possible in strong thunderstorms. As Beryl moves inland well to
our west, there remains considerable uncertainty over the
trajectory that Beryl's remnants will ultimately take as it gets
absorbed by the trough. It appears that enhanced moisture is
likely for us midweek, but will continue to monitor the evolution
of this forecast in future cycles. Monday will be the most active
day for showers and thunderstorms with numerous to widespread
showers and thunderstorms. This will help moderate temps in the
upper 80s to low 90s, but temperatures rebound quickly and will
continue warming through the end of the period to the mid 90s.
Heat index values are currently forecast to reach the triple
digits for many locations through the week but appear to remain
sub Heat Advisory criteria, thanks to the increased cloud cover
and rain chances.

KAB

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Sat Jul 6 2024

Even with lingering SHRA/TSRA over middle Georgia diminishing
after 02Z, VFR conditions expected through 09Z at which point IFR
stratus is expected to develop persisting through 14Z. Another
round of sct SHRA/TSRA expected Sunday after 19Z with enough
coverage to warrant TEMPO at all sites. Sfc winds light and
variable after sunset then light E after 10Z then SE 4-7kts after
15Z.

//ATL Confidence...00Z Update...

Medium confidence on IFR stratus likelihood and timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  73  89 /  30  50  40  80
Atlanta         74  91  74  91 /  40  50  30  70
Blairsville     67  87  69  85 /  20  50  40  80
Cartersville    70  94  73  93 /  40  40  30  70
Columbus        75  94  76  93 /  60  70  40  80
Gainesville     72  90  74  88 /  30  50  40  70
Macon           74  91  74  91 /  70  70  40  80
Rome            72  95  74  95 /  20  30  30  70
Peachtree City  72  92  73  91 /  40  60  30  70
Vidalia         75  92  75  91 /  60  70  40  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ027-036>039-
047>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SNELSON
LONG TERM....KAB
AVIATION...SNELSON
Hazardous weather outlook, Jul 6, 2:33 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jul 6 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jul 6 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The hottest conditions today are expected in areas south of the
I-85 corridor, where heat index values will range from 100 to as
hot as 109 degrees. A Heat Advisory is in effect from noon to 8 PM
today across central Georgia.

Scattered thunderstorms are expected this afternoon and evening,
mainly for areas along and south of the I-85 corridor. Locally
heavy rainfall, gusty winds, and frequent lightning can be
expected in the strongest storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will continue each day through Friday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

Heat index values as high as 105 degrees will again be possible on
Sunday afternoon, mainly in portions of central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 6, 5:09 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Sat Jul 6 2024

GAZ086-098-112-113-062145-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
509 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of northeastern Toombs,
south central Emanuel, east central Treutlen and northeastern
Montgomery Counties through 545 PM EDT...

At 508 PM EDT, a strong thunderstorm was over Oak Park, or 10 miles
north of Lyons, moving southeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lyons, Stillmore, Oak Park, Nunez, Lexsy, and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8219 3235 8225 3235 8224 3230 8223
      3228 8223 3224 8221 3219 8227 3236 8249
      3251 8232 3245 8218
TIME...MOT...LOC 2108Z 312DEG 5KT 3236 8230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 6:46 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sat Jul 6 2024

GAZ085-097-062315-
Johnson GA-Laurens GA-
646 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of northeastern Laurens
and south central Johnson Counties through 715 PM EDT...

At 645 PM EDT, a strong thunderstorm was near Minter, or 9 miles east
of Dublin, moving north at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
East Dublin, Lovett, Brewton, Scott, and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3252 8265 3250 8265 3246 8266 3248 8287
      3266 8286 3264 8262
TIME...MOT...LOC 2245Z 186DEG 4KT 3254 8276

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 6:53 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jul 6 2024

GAZ049-050-060-061-062330-
Morgan GA-Putnam GA-Hancock GA-Greene GA-
653 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southeastern Morgan,
northeastern Putnam, northwestern Hancock and southeastern Greene
Counties through 730 PM EDT...

At 652 PM EDT, a strong thunderstorm was near Veazey, or near
Greensboro, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greensboro, White Plains, Siloam, Phoenix, Reynolds at Lake Oconee,
Liberty, Veazey, Harmony, Oconee Springs Park, Rockville, Parks Mill,
Carey, and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3341 8295 3326 8322 3350 8338 3363 8315
      3347 8301
TIME...MOT...LOC 2252Z 326DEG 10KT 3349 8321

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 6:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Sat Jul 6 2024

GAZ083-084-097-062330-
Wilkinson GA-Laurens GA-Twiggs GA-
655 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southern Wilkinson,
northwestern Laurens and east central Twiggs Counties through 730 PM
EDT...

At 655 PM EDT, a strong thunderstorm was near Danville, or 7 miles
east of Jeffersonville, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jeffersonville, Irwinton, McIntyre, Toomsboro, Danville, Allentown,
Chappells Mill, and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3271 8292 3256 8321 3258 8322 3257 8325
      3270 8338 3291 8317 3273 8295 3271 8296
TIME...MOT...LOC 2255Z 230DEG 12KT 3269 8321

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 7:20 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Sat Jul 6 2024

GAZ085-086-097-098-062345-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
720 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of east central
Laurens, northwestern Emanuel, northwestern Treutlen and southeastern
Johnson Counties through 745 PM EDT...

At 720 PM EDT, a strong thunderstorm was over Scott, or 11 miles
north of Soperton, moving northeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.19

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Adrian, Kite, Covena, Orland, Orianna, Norristown,
Norristown Junction, Dellwood, Meeks, Blackville, Scott, and
Rockledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3242 8268 3258 8278 3277 8248 3268 8234
      3253 8233
TIME...MOT...LOC 2319Z 241DEG 17KT 3254 8266

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 7:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Sat Jul 6 2024

GAZ085-086-097-098-070015-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
745 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of east central
Laurens, west central Emanuel, northwestern Treutlen and southeastern
Johnson Counties through 815 PM EDT...

At 743 PM EDT, a strong thunderstorm was over Minter, or 10 miles
northwest of Soperton, moving northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Soperton, Adrian, Norristown Junction, Orland, Rockledge, Orianna,
Lowery, Blackville, Norristown, Gillis Springs, Scott, and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3233 8280 3248 8289 3266 8262 3256 8248
      3242 8247
TIME...MOT...LOC 2343Z 242DEG 9KT 3246 8273

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:52 PM EDTSpecial Weather StatementFFCMontgomery, Toombs38 min
Jul 7, 3:05 PM EDTSpecial Weather StatementFFCTowns25 min
Jul 7, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 7, 4:58 PM EDTSpecial Weather StatementFFCSchley32 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCDodge28 min
Jul 7, 5:17 PM EDTSpecial Weather StatementFFCDooly28 min
Jul 7, 5:22 PM EDTSpecial Weather StatementFFCSchley38 min
Jul 7, 5:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White30 min
Jul 7, 5:55 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 7, 6:08 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 7, 6:17 PM EDTSpecial Weather StatementFFCWhite43 min
Jul 7, 6:17 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee43 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 7, 6:55 PM EDTSpecial Weather StatementFFCHall35 min
Jul 7, 7:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion30 min
Jul 7, 7:12 PM EDTSevere Thunderstorm WarningFFCHall, Jackson33 min
Jul 7, 7:30 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall45 min
Jul 7, 7:46 PM EDTSpecial Weather StatementFFCHall29 min
Jul 7, 7:57 PM EDTSpecial Weather StatementFFCBarrow33 min

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.